# SDR UIEA2017032700411

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 70,623 hours, 11,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION AT STA 1956 TO STA 2115 LBL 11.33. REPAIR DAMAGED AREA IAW EI NR T2017A53M-539 REV 1 AND DWG NUMBER 65B38253 SHEET 51 REV A & 2. INSTALL THE FLOOR PANELS PLEASE REFER JOB CARD NUMBER 538520102 AND 538580102 & 3. JOB COMPLETED AND CONDITION CHECK NORMAL.
